# SDR SIMA20150317009

- Difficulty date: March 17, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,179 hours, 24,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1 LOWER SKIN DENT & CREASE.  FABRICATED & INSTALLED FILLER & DOUBLER IAW ERS-53MR-1123.
